Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Lump on the penis after masturbation. Should I be worried?

hi,, i m 20 years old and i am suffering a weird bump shaped (inflation just below the tip of the penis ) it occured after trying to masturbate and before reaching climax i was interuppted so when the penis returned to it s normal size the bump was quite obvious ,, Now the image is a tip and more thicker bump area and then the rest of the penis ,, I just need any comfortation as i m in a deep panic and thank you .
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
HI
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that the selling that you have may be due to the masturbation now you need to stop this act till the swelling subside in my opinion just wait for some time if the swelling did not subside then Tab Ibuprofen can be tried 400 mg twice in day hope this information helps you, take care and have a nice day.
Answered: Sun, 8 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor